# SDR FDEA202208082139

- Difficulty date: August 8, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO DOOR EXTERIOR AFT LWR JAMB SKIN REPAIR IS DAMAGED. DOT 9
